# SDR F3LA200700029

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 9,954 hours, 4,825 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Part time: 2,149 hours, 1,097 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, BOTH FWD WINDSHIELDS CRACKED AT 20:00Z.  ANTI-ICE LT AND RH WINDHIELDS.  NO IMPACT ON WINDSHIELDS.  OCCURRED ON CLIMB-OUT AT 7000 MSL.  REPLACED BOTH NR 1 AND NR 2 WINDSHIELDS IAW AMM 56-11-11, PB401.  PART NUMBERS AND SERIAL NUMBERS ARE AS FOLLOWS:  NR 1 WINDSHIELD - P/N STA320-1-7-1A (MFG SULLY), S/N 56343;  NR 2 WINDSHIELD, P/N NP165311-8 (MFG - PPG IND.), S/N 05028H8440.
